

Careers of the Future Summit Theme: Computer Science for All

Date: January 21, 2025 Time: 9:15 AM to 5:30 PM Venue: Shahjehan Hall, Taj Palace, New Delhi

| Time | Agenda and Speakers |
|----------------------------------|---|
| 9:15 am - 10:00 am [45 mins] | Coffee to Connect |
| | Guest registration followed by morning coffee |
| 9:15 am onwards [Full Day] | Opening of AFE 2025 Exhibition |
| | Opportunity to interact with key AFE program participants - students, teachers and nonprofit partners - to witness their innovative models and projects created using learnings across robotics, physical computing and sustainability. |
| 10:10 am - 10:13 am [3 mins] | Stories of Impact - A short film by Amazon showcasing various initiatives under the Amazon Future Engineer program in India. |
| 10:13 am - 10:28 am [15 mins] | Welcome Address by Samir Kumar, Country Manager, Amazon India |
| 10:28 am - 10:30 am [2 mins] | Felicitation of Amazon Future Engineer Scholarship awardees |
| 10:30 am - 11:30 am [1 hour] | Panel Discussion 1: Careers of the Future: What does it mean for the students? |
| | This panel discussion will explore the emerging trends in the technology field, including the growing significance of AI/ML, and the essential skills required to thrive in this evolving landscape. The discussion will also address the challenges faced by underprivileged youth in accessing these opportunities and highlight the importance of early computer science education in bridging the skills gap. |
| | Moderator : Rathish Balakrishnan, Co-Founder and Managing Partner, Sattva Consulting |
| | Panelists: 1. Shri Abhishek Singh, Additional Secretary, MeitY |
| | 2. Prof. V. Kamakoti, Director, IIT Madras |
| | Rajeev Rastogi, Vice President, Applied Science and Central ML, Amazon India |

| | 4. Abhishek Gupta, Co-Founder, NavGurukul |
|----------------------------------|---|
| 11:30 am - 12:00 pm [30 mins] | Mid-morning pause - Tea/Coffee break |
| 12:00 pm - 1:00 pm [1 hour] | Panel Discussion 2: Computer Science in schools: Reaching the last mile This panel discussion explores the challenges of access and scalability in delivering CS education across diverse school settings. The conversation will highlight innovative programs and schemes that are making an impact at the school level. It will further discuss the ways Industry and non-profits can support government efforts to expand access. The panel aims to inspire efforts to ensure computer science education becomes more accessible and equitable across India from an early age. Moderator: Aarti Mohan, Co-Founder and Partner, Sattva Consulting Panelists: Shri Rahul Singh, Chairman, Central Board of Secondary Education (CBSE) Himanshu Joshi, Director (Equivalent) and Program Lead, Atal Innovation Mission, NITI Aayog Pranav Kothari, Chief Executive Officer, Educational Initiatives |
| | Madhukar Reddy Banuri, Founder and CEO, Leadership For Equity (LFE) Akshay Kashyap, Head - Amazon Future Engineer, Amazon India |
| 1:00 pm - 2:00 pm [1 hour] | Lunch |

| 2:00 pm - 2:45 pm | Mind to Market: Stories of Trailblazers |
|--------------------------------|--|
| [45 mins] | A fireside chat with exemplary AFE program participants and supporters - who are contributing towards building a better future for themselves and the society. This session will spotlight the impact and opportunities unlocked by the AFE program, through computer science education, volunteering, scholarships and internships. |
| | Facilitator: Anita Kumar, Head, Amazon Community Impact, APAC |
| | Speakers: 1. Vaishnavi Deokar, AFE scholar and Amazon intern |
| | 2. Rajashri Mane, School Teacher, Maharashtra |
| | 3. Paras Pawade, Grade 12th student, G.N Khalsa College, Mumbai |
| | 4. Shoaib Dar, CEO, PiJam Foundation |
| 2:45 pm - 3:30 pm [45 mins] | Fireside Chat with Government, Industry, and Philanthropy on the Future of Tech Education |
| | Leaders from government, industry, and philanthropy come together to explore the transformative power of technology in driving education, innovation, and community empowerment. The conversation highlights personal stories that have shaped each leader's approach to these critical areas, shedding light on the role of technology in driving change at the grassroots. |
| | Moderator: Aman Jain, Director Public Policy, Amazon India |
| | Panelists: 1. Shri Anand Roa Vishnu Patel, Additional Secretary, Ministry of Education, Govt of India |
| | Deepti Varma, VP, (HR) People eXperience and Technology at Amazon |
| | 3. Alice Shobe, Global Director, Amazon Community Impact |
| 3:30 pm - 4:00 pm [30 mins] | Mid-afternoon pause - Tea/Coffee break |
| 4:00 pm - 5:00 pm [1 hour] | Panel Discussion 3: Bridging the gaps between Education and Industry for a Future-Ready Workforce |
| | This panel discussion will focus on the evolving skill demands in today's rapidly changing job market and the urgent need for the education sector to keep pace. It will explore how industry partnerships can expose students to future career skills, especially in underserved communities. The discussion will examine the potential of MOOCs and online certifications in providing scalable, inclusive upskilling opportunities. It will also address the shifting perceptions of traditional education |

| | versus skill-based certifications in shaping career pathways. Moderator: Suman Yadav, Director, University Talent Acquisition, Amazon India |
|--------------------------------|---|
| | Panelists: Prof. Rishikesha T. Krishnan, Director, IIM Bangalore Kumar Anurag Pratap, Vice President and CSR Lead, Capgemini |
| | Aakash Sethi, CEO, Quest Alliance Palani Chidambaram, Director, Appstore, Amazon |
| 5:00 pm - 5:25 pm [25 mins] | AFE 2025 Felicitation (Felicitation of AFE partners and kids who participated in the showcase) |
| 5:25 pm - 5:30 pm [5 mins] | Vote of thanks - Prateek Agarwal, Sr. Product Manager, Amazon Future Engineer |
| 5:30 pm onwards | Chai pe Charcha (Networking over Tea/ Coffee) |

The AFE 2025 Exhibition is a full-day showcase by AFE scholars and will open for guest access from 9.15 am to 5.30 pm at Mumtaaz Hall, Taj Palace, New Delhi